# SDR AALA202107163800

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE FORWARD ENGINE MOUNT BOLTS FAIL TORQUE CHECK. REPLACED BOLTS PER AMM 71-21-12-400-010-A.
